# SDR DALA2016022801524

- Difficulty date: February 26, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 62,966 hours, 45,352 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FREE PLAY ON FWD AND AFT HINGE AT FWD CARGO DOOR.  AFT HINGE OF FWD CARGO DOOR WAS REPAIRED IAW ER/A 497387-14 AND INSTALLED IAW AMM 52-31-02.  FWD HINGE WAS REPLACED AND NEW ONE WAS INSTALLED IAW AMM 52-31-02.  FWD CARGO DOOR WILL BE INSTALLED INTO CARD 5231-4386.
